Aspects of nonnormality for iterative methods

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Marko Huhtanen

Research units

Details

Original languageEnglish
Pages (from-to)119-144
JournalLinear Algebra and Its Applications
Volume394
Publication statusPublished - 2005
MoE publication typeA1 Journal article-refereed

    Research areas

  • binormal matrix, involution, iterative methods, measure of nonnormality, nonnormal matrix, polynomially normal operator, Ritz values, unitary orbit

ID: 3490458